About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 350182, 6 pages
http://dx.doi.org/10.1155/2013/350182
Research Article

Extended Jacobi Functions via Riemann-Liouville Fractional Derivative

Gazi University, Faculty of Science, Department of Mathematics, Teknikokullar, 06500 Ankara, Turkey

Received 19 January 2013; Accepted 3 April 2013

Academic Editor: Mohamed Kamal Aouf

Copyright © 2013 Bayram Çekim and Esra Erkuş-Duman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bayram Çekim and Esra Erkuş-Duman, “Extended Jacobi Functions via Riemann-Liouville Fractional Derivative,” Abstract and Applied Analysis, vol. 2013, Article ID 350182, 6 pages, 2013. doi:10.1155/2013/350182